# SDR HNAA2021120200593

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 48,694 hours, 45,434 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  638     36-21  2745471  30NOV21  ROA  CLOSE
      BLEED 2 LEAK MSG IN FLIGHT
FACT  30NOV21  12:33  ROA
             C/W FIM TASK 36-20-00-810-802 INSPECTED AND FOUND V BAND CLAMP ON IB SIDE OF Y PIPE IN PYLON LOOSE REMOVED AND REPLACED CLAMP PER AMM 36-11-09 C/Q AIR BLEED SYSTEM OPS CHECK PER AMM 36-00-00. OPS AND LEAK CHECK GOOD
